Free Sex Tips
To post our content on your website
Intercourse (written by Erika Pluhar)
During sex I get very very tight and it becomes painful to me any my boyfriend
to continue, why does this happen and what can be done to prevent it?
Also upon first
penetration I feel pain but there is no blood and goes away once I continue!
What do you think? Niki
Thank you for your question. There could be a couple explanations for the
pain you are experiencing during intercourse. Regardless of what is
causing it, though, I would urge you to get an exam by a nurse or doctor because
they will be able to diagnose and treat you. First, it could be that you
do not have enough lubrication in your vagina. During arousal, the vaginal
naturally produces lubrication and it may be that you do not have this
lubrication when you start having intercourse. This is easily remedied
with a water-based lubricant such as Astrolabe or Wet, which can be purchased in
any drugstore (by the condoms and stuff). Second, it could be that
you have an infection, including a yeast infection (which usually also causes
itching and a white discharge) or a sexually transmitted infection. To
determine if this is the cause, it is important to go to your doctor or nurse
(or to a clinic such as Planned Parenthood) to get it checked out and treated.
Third, there is a condition called dyspareunia (painful intercourse) that can be
caused by a variety of factors, including those mentioned above. Again, a
doctor or nurse would need to check you out to be sure.
Good luck and I hope you
are able to find the cause of the pain and feel better!
Me and my boy friend have a very active sex life and he's noticed that I'm very
tight even though we had sex minutes before. I never thought anything of it till
recently when we went on vacation. We started having sex and it hurt a lot and
there was blood. I could have sworn that I lost my virginity again. Every time
we have sex it is like that even if we've had it minutes before. It has been
like that even since I started on the birth control shot Depo Prevera. Can the
shot make you tighter and if it can't then is there something wrong with me?
Thank you for your question. I would encourage you to make an appointment
with a medical practitioner to get the symptoms you describe checked out. Any
time there is bleeding or pain during intercourse, it could mean you have a
medical problem that needs to be properly evaluated and treated. It may be
something as simple as needing additional lubrication during intercourse, but
since you describe bleeding and pain, it may be something else. Either
way, I strongly suggest you get a check-up with your gynecologist, a primary
care physician or nurse practitioner. If you do not have an established
clinician, you also could go to a Planned Parenthood or county clinic in your
area. I wish you the best of luck and thank you again for your question.
This tip was originally
written by Dr. Erika Pluhar